# SDR EE4Y2025012821621

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 27,017 hours, 16,444 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: UNK
- Part serial: UNK
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT ACCOMPLISHMENT A32X-STR-53EO-00055 SB-A320-53-1500 FUSELAGE TAIL CONE SUBSTRUCTURE REMOVAL AND FIXATION OF APU AIR INTAKE DUE TO THE STRUCTURE DEVIATION WAS FOUND.AIRBUS WAS CONTACTED ASKING FOR REPAIR INSTRUCTIONS. PERFORMED DEVIATIONS OF SB A320-53-1500 AT TAIL CONE LH FIREWALL BETWEEN FR81/83 IAW COOPESA EO COO-EO-2025-21504-R00 DOCMENTED AND PAPROVED ON AIRBUS RDAF 81520998/004/2025 ISSUE A, APPROVED BY ALLEGIANT UNDER ERO A32X-STR-53-ERO-00167. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P259 ITEM 18-19.
